Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 40, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 30, 2016, 6:24 PM EDT. It took effect at Mar 31, 2016, 3:55 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2016, 6:24 PM EDT (22:24 UTC)
- In effect from
- Mar 31, 2016, 3:55 AM EDT
- Expired
- Mar 31, 2016, 11:55 AM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
022 WHUS71 KPHI 302224 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 624 PM EDT WED MAR 30 2016 ANZ450-451-311130- /O.CAN.KPHI.SC.Y.0039.000000T0000Z-160401T1000Z/ /O.NEW.KPHI.SC.Y.0040.160331T0900Z-160401T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 624 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 6 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 6 AM EDT FRIDAY. * LOCATION...CENTRAL AND NORTHERN NEW JERSEY COASTAL WATERS * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...WINDS GUSTS AROUND 20 KT WILL CONTINUE TO OCCUR TONIGHT WITH ISOLATED WIND GUSTS AROUND 25 KNOTS EARLY THIS EVENING. WINDS WILL INCREASE THURSDAY MORNING WITH THE STRONGEST WIND GUSTS NEAR 30 KT DURING THE AFTERNOON ON THURSDAY IN OUR NEARSHORE WATERS. THE SMALL CRAFT ADVISORY ADVISORY MAY NEED TO BE EXTENDED INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-311130- /O.CON.KPHI.SC.Y.0039.160331T0900Z-160401T1000Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 624 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 6 AM EDT FRIDAY... * LOCATION...THE DELAWARE AND SOUTHERN NEW JERSEY COASTAL WATERS * WINDS...SOUTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...4 TO 7 FEET. * TIMING...THE STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE EXPECTED DURING THE AFTERNOON ON THURSDAY IN OUR NEARSHORE WATERS. THE SMALL CRAFT ADVISORY ADVISORY MAY NEED TO BE EXTENDED INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-311130- /O.CON.KPHI.SC.Y.0039.160331T1400Z-160401T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 624 PM EDT WED MAR 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 6 AM EDT FRIDAY... * LOCATION...THE DELAWARE BAY * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...GUSTS ABOVE 25 KT ARE POSSIBLE BEGINNING LATE THURSDAY MORNING. THE STRONGEST WINDS...WITH GUSTS NEAR 30 KT...ARE EXPECTED THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY ADVISORY MAY NEED TO BE EXTENDED INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
606 WHUS71 KPHI 310755 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 AM EDT THU MAR 31 2016 ANZ452>455-312100- /O.EXT.KPHI.SC.Y.0039.160331T0755Z-160401T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * LOCATION...THE COASTAL WATERS FROM LITTLE EGG INLET, NEW JERSEY TO FENWICK ISLAND, DELAWARE. * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH FRIDAY WITH GUSTS UP TO 30 KNOTS. * SEAS...BUILDING TO 5 TO 8 FEET. * TIMING... THE STRONGEST WINDS ARE EXPECTED TO BE NEAR SHORE DURING THE AFTERNOON HOURS AND OVER THE ENTIRE AREA DURING THE MORNING AND AT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ450-451-312100- /O.EXT.KPHI.SC.Y.0040.160331T0755Z-160401T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 355 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * LOCATION...THE COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET, NEW JERSEY. * WINDS...SOUTH AT 15 TO 25 KNOTS THROUGH FRIDAY WITH GUSTS UP TO 30 KNOTS. * SEAS...BUILDING TO 5 TO 8 FEET. * TIMING... THE STRONGEST WINDS ARE EXPECTED TO BE NEAR SHORE DURING THE AFTERNOON HOURS AND OVER THE ENTIRE AREA DURING THE MORNING AND AT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ ANZ430-431-312100- /O.EXT.KPHI.SC.Y.0039.160331T0755Z-160401T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 355 AM EDT THU MAR 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY... * LOCATION...DELAWARE BAY. * WINDS...SOUTH AT 15 TO 20 KNOTS THROUGH FRIDAY WITH GUSTS UP TO 25 OR 30 KNOTS. * SEAS...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT. && $$ IOVINO
892 WHUS71 KPHI 311555 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1155 AM EDT THU MAR 31 2016 ANZ452>455-010500- /O.UPG.KPHI.SC.Y.0039.000000T0000Z-160401T2200Z/ /O.NEW.KPHI.GL.W.0022.160331T1555Z-160401T0000Z/ /O.NEW.KPHI.SC.Y.0041.160401T0000Z-160401T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1155 AM EDT THU MAR 31 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY. * LOCATION...THE COASTAL WATERS FROM LITTLE EGG INLET... NEW JERSEY TO FENWICK ISLAND... DELAWARE. * WINDS...SOUTH AT 15 TO 25 KNOTS. NEARSHORE GUSTS TO 35 KNOTS TODAY. GUSTS TO 30 KNOTS TONIGHT AND FRIDAY. * SEAS...5 TO 8 FEET. * TIMING...GALE-FORCE WINDS GUSTS WILL BE PRIMARILY CONFINED TO THE NEARSHORE WATERS THROUGH SUNSET TODAY. THE STRONGEST WINDS TONIGHT ARE EXPECTED TO SHIFT FARTHER OFFSHORE AND THEN BACK NEARSHORE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-010500- /O.UPG.KPHI.SC.Y.0040.000000T0000Z-160401T2200Z/ /O.NEW.KPHI.GL.W.0022.160331T1555Z-160401T0000Z/ /O.NEW.KPHI.SC.Y.0041.160401T0000Z-160401T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 1155 AM EDT THU MAR 31 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...THE COASTAL WATERS FROM SANDY HOOK TO LITTLE EGG INLET...NEW JERSEY. * WINDS...SOUTH AT 15 TO 25 KNOTS. NEARSHORE GUSTS TO 35 KNOTS TODAY. GUSTS TO 30 KNOTS TONIGHT AND FRIDAY. * SEAS...5 TO 8 FEET. * TIMING...GALE-FORCE WINDS GUSTS WILL BE PRIMARILY CONFINED TO THE NEARSHORE WATERS THROUGH SUNSET TODAY. THE STRONGEST WINDS TONIGHT ARE EXPECTED TO SHIFT FARTHER OFFSHORE AND THEN BACK NEARSHORE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-010500- /O.UPG.KPHI.SC.Y.0039.000000T0000Z-160401T2200Z/ /O.NEW.KPHI.GL.W.0022.160331T1555Z-160401T0000Z/ /O.NEW.KPHI.SC.Y.0041.160401T0000Z-160401T2200Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1155 AM EDT THU MAR 31 2016 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...DELAWARE BAY. * WINDS...SOUTH AT 15 TO 25 KNOTS. GUSTS TO 35 KNOTS TODAY. GUSTS TO 30 KNOTS TONIGHT AND FRIDAY. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JRK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 3:59 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Mar 30, 3:59 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
359 PM EDT WED MAR 30 2016
.SYNOPSIS...
HIGH PRESSURE MOVES OUT TO SEA TONIGHT. AN AREA OF LOW PRESSURE
WILL MOVE OUT OF THE GREAT LAKES THURSDAY AND INTO EASTERN CANADA
FRIDAY, PULLING A COLD FRONT ACROSS OUR AREA FRIDAY. THIS FRONT
MAY STALL TO OUR SOUTH, WITH AN AREA OF LOW PRESSURE DEVELOPING
ALONG THE BOUNDARY AND PASSING TO OUR EAST. A COUPLE OF LOW
PRESSURE SYSTEMS MOVING THROUGH THE GREAT LAKES SATURDAY WILL
COMBINE AND STRENGTHEN TO OUR NORTH SATURDAY NIGHT INTO SUNDAY. A
STRONG COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY. HIGH
PRESSURE BRIEFLY AFFECTS THE AREA SUNDAY NIGHT INTO MONDAY, BEFORE
AN AREA OF LOW PRESSURE APPROACHES FROM THE WEST MONDAY NIGHT INTO
TUESDAY. HIGH PRESSURE RETURNS FOR TUESDAY NIGHT INTO EARLY
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A 1030 MB SURFACE HIGH WAS CENTERED OFF THE DELMARVA COAST THIS
AFTERNOON. AFTER LOWS IN THE 20S EARLY THIS MORNING, TEMPS THIS
AFTERNOON HAVE REBOUNDED AN IMPRESSIVE 25-35 DEGREES (UPPER 50S TO
NEAR 60 DEGREES) UNDER FULL SUNSHINE AND MODEST LOW-LEVEL WAA ON
THE BACKSIDE OF THE DEPARTING HIGH. SOUTHERLY WIND GUSTS AROUND 20
MPH ARE BEING REPORTED ACROSS THE AREA LATE THIS AFTERNOON IN
RESPONSE TO STRENGTHENING RETURN FLOW AROUND THE HIGH AND DEEPER
MIXING OCCURRING DURING PEAK HEATING. THE WIND GUSTS WILL SUBSIDE
THIS EVENING AROUND SUNSET.
WE EXPECT CLOUD COVER TONIGHT TO BE PRIMARILY LIMITED TO A THIN
CI DECK STREAMING IN FROM THE WEST. THE FORECAST PRESSURE GRADIENT
MAY BE STRONG ENOUGH TONIGHT TO PROMOTE A LIGHT WIND AROUND 5-10
MPH OVER THE AREA EXCEPT IN THE TYPICAL SHELTERED RURAL VALLEYS.
THIS MAY RESULT MAY IN A 15 DEGREE DIFFERENCE FOR MIN TEMPS
TONIGHT BETWEEN THESE SHELTERED VALLEYS (MID 30S) AND THE
LOCATIONS THAT ARE EXPOSED TO A PERSIST SLY WIND (UPPER 40S TO
NEAR 50).
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
SLY RETURN FLOW AROUND THE OFFSHORE HIGH WILL CONTINUE TO DRAW
WARMER AIR UP THE EASTERN SEABOARD ON THURSDAY. MEANWHILE, LOW
PRESSURE WILL TRACK ACROSS THE GREAT LAKES AND A COLD FRONT WILL
MOVE INTO THE MS VALLEY.
WE SUSPECT THE MODELS ARE ONCE AGAIN TOO AGGRESSIVE WITH MOISTURE
RETURN AS HAS BEEN THE CASE IN RECENT SLY RETURN FLOW EVENTS OVER
THE PAST MONTH (WHICH IS COMMON THIS TIME OF YEAR WHEN
EVAPOTRANSPIRATION IS AT A MINIMUM BEFORE THE SPRING GREEN UP).
THEREFORE, TRENDED LOWER WITH DEWPOINTS AND CLOUD COVER (HIGH
CLOUDS WILL THICKEN BUT DO NOT THINK CU FIELD WILL BE AS EXTENSIVE
AS THE 12Z GFS/NAM HAD INDICATED) AS WELL AS SLOWER WITH THE
ARRIVAL OF PRECIP. POPS WERE CONFINED TO SLIGHT CHANCE AND ONLY IN
THE FAR WESTERN ZONES OF THE CWA LATE IN THE AFTERNOON. OTHERWISE,
EXPECT A DRY FORECAST. TEMPS SHOULD BE ABOUT 10-15F HIGHER THAN
TODAY WITH HIGHS IN THE LOW TO MID 70S ACROSS MOST OF THE AREA
(COOLER ALONG THE COAST AND IN THE HIGHER ELEVATIONS)
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
SHOWERS WILL BE ON THE INCREASE THURSDAY NIGHT AND INTO FRIDAY AS
A COLD FRONT APPROACHES AND MOVES ACROSS THE AREA. THE SHOWERS
THURSDAY NIGHT WILL BE DRIVEN BY INCREASING MOISTURE INTERACTING
WITH SEVERAL SHORT WAVE/VORTICITY IMPULSES MOVING ACROSS THE AREA.
THE SHOWERS FRIDAY WILL BE MORE WARM SECTOR AND FRONTAL INDUCED
ACTIVITY. THE ACTUAL COLD FRONT IS NOT EXPECTED TO MOVE ACROSS THE
AREA UNTIL LATER IN THE DAY FRIDAY. INSTABILITY INCREASES AHEAD OF
THE FRONTAL BOUNDARY FRIDAY, SO THERE WILL REMAIN THE POTENTIAL
FOR THUNDERSTORMS DURING THE DAY FRIDAY. ONCE THE FRONT MOVES
ACROSS THE AREA BY THE SECOND HALF OF THE DAY, SHOWERS WILL TAPER
OFF FROM WEST TO EAST. GUSTY WINDS, ALONG WITH HEAVY RAIN COULD
ACCOMPANY ANY SHOWERS AND THUNDERSTORMS.
THE FRONT IS EXPECTED TO STALL TO OUR SOUTH FRIDAY NIGHT INTO
SATURDAY, WHILE AN AREA OF LOW PRESSURE DEVELOPS AND MOVES ALONG
THE BOUNDARY TO OUR EAST. THERE WILL REMAIN THE CHANCE FOR
SHOWERS, MAINLY NEAR THE COAST AS A COUPLE OF SHORT WAVE MOVES
ACROSS THE AREA OVERNIGHT AND INTO SATURDAY.
ALSO ON SATURDAY, A COUPLE OF LOW PRESSURE SYSTEMS WILL BE MOVING
THROUGH THE GREAT LAKES AND SOUTHERN CANADA. AS THEY MOVE
EASTWARD, ALONG WITH THEIR ASSOCIATED TROUGH AND VORTICITY ALOFT,
THEY WILL PULL A COLD FRONT ACROSS OUR AREA. THE LOWS WILL COMBINE
AND STRENGTHEN AS THEY MOVE INTO EASTERN CANADA SATURDAY NIGHT.
SOME SHOWERS ACROSS THE NORTHERN PORTIONS ARE POSSIBLE EARLY
SATURDAY NIGHT, BUT ARE NOT EXPECTED TO BE WIDESPREAD. IT IS
POSSIBLE THAT TEMPERATURES MAY BE COLD ENOUGH FOR SOME
PRECIPITATION TO FALL AS SNOW ACROSS THE NORTHERN PARTS OF THE
AREA FOR A BRIEF PERIOD OF TIME.
THE MAIN CONCERN DURING THE LATE SATURDAY THROUGH SUNDAY PERIOD IS
THE POTENTIAL FOR STRONG WINDS. WINDS COULD GUST AT LEAST 35 TO 45
MPH LATE SATURDAY INTO SATURDAY NIGHT AS STRONG PRESSURE GRADIENT
TWILL BE ACROSS THE AREA LONG WITH STRONG WINDS ALOFT.
THE LOW WILL LIFT AWAY FROM THE AREA LATER SUNDAY INTO SUNDAY
NIGHT, AS HIGH PRESSURE BUILDS ACROSS THE AREA SUNDAY NIGHT INTO
MONDAY. WINDS WILL SLOWLY DIMINISH LATE SUNDAY AND INTO MONDAY. A
DRYING OUT PERIOD SHOULD OCCUR SUNDAY INTO SUNDAY NIGHT, ALTHOUGH
SOME LAKE EFFECT SHOWERS CANNOT BE RULED OUT IN THE NORTHWEST FLOW
SUNDAY.
LATEST GUIDANCE HAS COME INTO BETTER AGREEMENT IN REGARDS TO THE
SYSTEM EARLY NEXT WEEK. AN AREA OF LOW PRESSURE IS FORECAST TO
APPROACH THE AREA LATE MONDAY, AND MOVE ACROSS THE AREA MONDAY
NIGHT. PRECIPITATION CHANCES INCREASE LATE MONDAY, WITH THE
HIGHEST POTENTIAL MONDAY NIGHT, BEFORE MOVING TO THE EAST EARLY
TUESDAY. THICKNESSES LOWER AS THE LOW AND FRONT PASS TO THE EAST
OVERNIGHT, SO IT IS POSSIBLE THAT A BRIEF PERIOD OF SNOW MAY
OCCUR BEFORE THE PRECIPITATION ENDS.
HIGH PRESSURE IS EXPECTED TO BUILD BACK ACROSS THE AREA TUESDAY
NIGHT INTO WEDNESDAY BRINGING FAIR WEATHER BACK TO THE AREA.
AFTER ABOVE NORMAL TEMPERATURES FRIDAY AND SATURDAY, BELOW
NORMAL TEMPERATURES ARE EXPECTED FOR THE END OF THE WEEKEND INTO
EARLY NEXT WEEK.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR THRU THURSDAY. MAINLY HIGH CLOUDS THRU TONIGHT BEFORE SCT TO
PERHAPS BKN CIGS AROUND 4 KFT DEVELOP FROM WEST TO EAST THURSDAY
AFTERNOON.
SLY WINDS 10-15 KT WILL GUST TO AROUND 20 KT LATE THIS AFTN. WINDS
SUBSIDE AFTER SUNSET TO AOB 10 KT. ADDED LLWS TO THE TAFS DURING THE
06Z-14Z PERIOD LATE TONIGHT AND EARLY MORNING THURSDAY WITH LIGHT
SURFACE WINDS AND A 50+ KT LOW-LEVEL JET DEVELOPING JUST 2 KFT ABOVE
THE SURFACE. STRONGER SLY WIND GUSTS (20-25 KT) WILL MIX DOWN TO THE
SURFACE STARTING MID TO LATE MORNING. WINDS STRENGTHEN FURTHER IN
THE AFTN WITH THE POTENTIAL FOR GUSTS NEAR 30 KT.
OUTLOOK...
THURSDAY NIGHT...MVFR/IFR OVERNIGHT WITH INCREASING CHANCES
FOR SHOWERS. SLIGHT CHANCE OF THUNDERSTORMS LATE. SOUTH TO
SOUTHWEST WIND GUSTS 20-30 KNOTS POSSIBLE.
FRIDAY...MVFR/IFR CONDITIONS WITH SHOWERS, AND POSSIBLE
THUNDERSTORMS. SOUTH TO SOUTHWEST WIND AHEAD OF FRONT...SHIFTING
TO WEST BEHIND THE FRONT. GUSTS 25-35 KNOTS POSSIBLE.
FRIDAY NIGHT...IMPROVING TO VFR.
SATURDAY-SUNDAY...GENERALLY VFR EXPECTED. A CHANCE OF SHOWERS. GUSTY
WEST TO SOUTHWEST WINDS SATURDAY, BECOMING WEST TO NORTHWEST
SATURDAY NIGHT AND SUNDAY. WIND GUSTS 30-40 KNOTS LATE SATURDAY
INTO SUNDAY.
SUNDAY NIGHT-MONDAY...GENERALLY VFR. WINDS DIMINISH SUNDAY NIGHT,
THEN INCREASE OUT OF THE SOUTHWEST MONDAY WITH GUSTS 20-30 KNOTS
POSSIBLE.
&&
.MARINE...
CHANGED THE START TIME OF THE SCA TO NOW FOR THE COASTAL ATLANTIC
WATERS OF MONMOUTH AND OCEAN COUNTIES AS NEAR SHORE WINDS ARE
CURRENTLY GUSTING AROUND 25 KT. SSTS ONLY IN THE 40S, DO NOT
EXPECT THESE GUSTS TO EXPAND TO OUROFFSHORE WATERS.
KEPT THE SCA UP THAT WAS ALREADY SCHEDULED TO GO IN EFFECT FOR
THE REST OF OF OUR COASTAL ATLANTIC WATERS EARLY THURSDAY MORNING.
DESPITE THE STRENTHENING WIND FIELD TO 15-20 KT, GUSTS TO 25 KT
MAY BE MORE SPORADIC EARLY THURSDAY WITHOUT MUCH MIXING. WIND
GUSTS OF 25-30 KT EXPECTED IN THE NEARSHORE WATERS LATE THURSDAY
MORNING AND AFTERNOON WITH DEEPER MIXING DEVELOPING ON LAND. SEAS
WILL ALSO INCREASE TO 4-5 FT DURING THE AFTERNOON.
OUTLOOK...
THURSDAY NIGHT...SMALL CRAFT ADVISORY IN EFFECT WITH SOUTHWEST
GUSTS AROUND 30 KNOTS. CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY-SATURDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY TO
REMAIN ACROSS THE WATERS. COLD FRONT PASSES LATE FRIDAY AND STALLS
OFFSHORE THROUGH SATURDAY. SHOWERS WITH THUNDERSTORMS POSSIBLE.
SATURDAY NIGHT-SUNDAY...GALE FORCE CONDITIONS LIKELY BEHIND A
COLD FRONTAL PASSAGE MOVING ACROSS THE AREA LATE SATURDAY.
SUNDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS POSSIBLE EARLY,
DIMINISHING OVERNIGHT.
MONDAY...INCREASING WINDS THROUGH THE DAY, WITH A RETURN TO SMALL
CRAFT ADVISORY LEVEL WINDS POSSIBLE LATE IN THE DAY.
&&
.FIRE WEATHER...
LOW RELATIVE HUMIDITY VALUES IN THE 15-25 PERCENT RANGE ARE BEING
REPORTED THIS AFTERNOON. MEANWHILE, WIND GUSTS AROUND 20 MPH ARE
NOT NOT QUITE WIDESPREAD. THE SPECIAL WEATHER STATEMENT THAT WAS
ISSUED THIS MORNING SEEMS TO BE APPROPRIATE FOR THIS MARGINAL FIRE
WX SETUP. THE WINDS WILL SUBSIDE AROUND SUNSET.
WINDS WILL GUST 25 TO 30 MPH ON THURSDAY, BUT RH VALUES ARE
FOREAST TO BE IN THE 40-50 PERCENT RANGE, SO NOT ENHANCED
STATEMENTS NEEDED.
FOR SUNDAY...WINDY CONDITIONS ARE EXPECTED WITH RELATIVE HUMIDITY
LEVELS DROPPING TO AROUND 30 PERCENT IN THE AFTERNOON. THIS COULD
LEAD TO ADDITIONAL FIRE WEATHER CONCERNS, ALTHOUGH THE EXTENT WILL
DEPEND ON HOW MUCH DRYING OF THE FUELS TAKES PLACE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM THURSDAY TO 6 AM EDT FRIDAY FOR
ANZ452>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450-451.
SMALL CRAFT ADVISORY FROM 10 AM THURSDAY TO 6 AM EDT FRIDAY
FOR ANZ430-431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...ROBERTSON
AVIATION...KLEIN/ROBERTSON
MARINE...KLEIN/ROBERTSON
FIRE WEATHER...KLEIN/ROBERTSONHazardous weather outlook, Mar 30, 4:01 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 PM EDT WED MAR 30 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-312015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 401 PM EDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LATE SATURDAY NIGHT AND MUCH OF SUNDAY...NORTHWESTERLY WINDS MAY GUST TO AROUND 45 MPH. THEREFORE, A WIND ADVISORY MAY BE NEEDED. SUNDAY NIGHT...TEMPERATURES ARE FORECAST TO DROP TO OR BELOW FREEZING, AND THE GROWING SEASON IS OFF TO AN EARLY START FOR MUCH OF THE REGION. FROST OR FREEZE HEADLINES MAY BE NEEDED, ESPECIALLY FOR MUCH OF DELAWARE AND EASTERN MARYLAND WHERE THE GROWING SEASON OFFICIALLY BEGINS ON APRIL 1ST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-312015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 PM EDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LATE SATURDAY NIGHT AND SUNDAY...THERE IS A HIGH CHANCE OF WEST TO NORTHWEST GALE FORCE WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:48 AM EDT | Small Craft Advisory | PHI | 32 hr |
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.